Subexponential behaviour of the Dirichlet heat kernel

Research output: Contribution to journalArticle (Academic Journal)peer-review

15 Citations (Scopus)

Abstract

We obtain a formula for the asymptotic behaviour of the Dirichlet heat kernel for large time in terms of the survival probability of a Brownian motion, under the assumption that the latter decays subexponentially for large time. We also obtain a lower bound for the Dirichlet heat kernel for arbitrary open and connected sets in Euclidean space. (C) 2002 Elsevier Science (USA). All rights reserved.
Translated title of the contributionSubexponential behaviour of the Dirichlet heat kernel
Original languageEnglish
Pages (from-to)28 - 42
Number of pages15
JournalJournal of Functional Analysis
Volume198 (1)
DOIs
Publication statusPublished - Feb 2003

Bibliographical note

Publisher: Academic Press
Other identifier: IDS number 655HU

Fingerprint

Dive into the research topics of 'Subexponential behaviour of the Dirichlet heat kernel'. Together they form a unique fingerprint.

Cite this